Skip to Main content Skip to Navigation


hal-00022232v1  Journal articles
Romain AbrahamJean-François Delmas. Solutions of $\Delta u=4 u^2$ with Neumann's conditions using the Brownian snake
Probability Theory and Related Fields, Springer Verlag, 2004, 128, pp.475-516
hal-00141920v1  Journal articles
Andrew AckerAntoine HenrotMichael PoghosyanHenrik Shahgholian. The multi-layer free boundary problem for the $p$-Laplacian in convex domains
Interfaces and Free Boundaries, European Mathematical Society, 2004, 6 (1), pp.81-103
hal-00145656v1  Journal articles
Christophe AckermannGérard LorangBernard Roynette. Independence of time and position for a random walk
Revista Matemática Iberoamericana, European Mathematical Society, 2004, 20 (3), pp.893-952. ⟨10.4171/RMI/410⟩
hal-00547046v1  Journal articles
Bedreddine Ainseba. Age-dependent population dynamics diffusive systems
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2004, 4 (4), pp.1233-1247
hal-00005087v1  Journal articles
Laurent AlonsoPhilippe ChassaingFlorent GilletSvante JansonEdward M. Reingold et al.  Quicksort with unreliable comparisons: a probabilistic analysis
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2004, 13 (4-5), pp.419-449. ⟨10.1017/S0963548304006297⟩
hal-00145644v1  Journal articles
Chérif AmroucheSarka NecasovaJan Sokolowski. Shape sensitivity analysis of the Dirichlet Laplacian in a half-space
Bulletin of the Polish Academy of Sciences - Mathematics, Polskiej Akademii Nauk, Instytut Matematyczny, 2004, 52 (4), pp.365-380
hal-00141072v1  Book sections
Xavier AntoineChristophe Besse. Artificial Boundary Conditions for Schrödinger-type Equations and their Numerical Approximation
Y.Y. Lu, W.W. Sun and Tao Tang. Advances in Scientific Computing and Applications, Science Press, pp.8-21, 2004
hal-00141069v1  Journal articles
Xavier AntoineAbderrahmane BendaliMarion Darbas. Analytic Preconditioners for the Electric Field Integral Equation
International Journal for Numerical Methods in Engineering, Wiley, 2004, 61 (8), pp.1310-1331. ⟨10.1002/nme.1106⟩
hal-00012343v1  Journal articles
François BaccelliSerguei Foss. Moments and tails in monotone-separable stochastic networks
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2004, 14, No.2, pp.612-650
hal-00145653v1  Journal articles
M. Salah BaouendiLinda Preiss RothschildJörg WinkelmannDmitri Zaitsev. Lie group structures on groups of diffeomorphisms and applications to CR manifolds
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2004, 54 (5), pp.1279-1303
hal-00876246v1  Journal articles
Eliane BécacheAnne-Sophie Bonnet-Ben DhiaGuillaume Legendre. Perfectly matched layers for the convected Helmholtz equation
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2004, 42 (1), pp.409-433. ⟨10.1137/s0036142903420984⟩
hal-00594782v1  Journal articles
Nicolas Besse. Convergence of a semi-Lagrangian scheme for the one-dimensional Vlasov-Poisson system
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2004, 42 (1), pp.350-382. ⟨10.1137/S0036142902410775⟩
hal-00876248v1  Journal articles
Anne-Sophie Bonnet-Ben DhiaDora DrissiNabil Gmati. Simulation of muffler's transmission losses by a homogenized finite element method
Journal of Computational Acoustics, World Scientific Publishing, 2004, 12 (3), pp.447-474. ⟨10.1142/s0218396x04002304⟩
hal-01315496v1  Journal articles
A BourgeatMichel Kern. Special Issue on Simulation of Transport around a Nuclear Waste Disposal Site: The COUPLEX Test Cases
Computational Geosciences, Springer Verlag, 2004, Simulation of Transport Around a Nuclear Waste Disposal Site: The COUPLEX Test Cases, 8 (2), pp.2
hal-00121807v1  Journal articles
Frederic Campana. Special Varieties and classification Theory
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2004, 54 numéro 3, pp.499-665
hal-00652094v1  Conference papers
Fabien CampilloFrançois Le Gland. LAN in partially observed small noise diffusions
6th joint meeting of the Institute of Mathematical Statistics and the Bernoulli Society, IMS, Jul 2004, Barcelona, Spain
hal-00839217v1  Journal articles
Dominique ChapelleAnca FerentK.J. Bathe. 3D-shell elements and their underlying mathematical model
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2004, 14 (1), pp.105-142. ⟨10.1142/S0218202504003179⟩
hal-00005090v1  Journal articles
Philippe ChassaingGilles Schaeffer. Random Planar Lattices and Integrated SuperBrownian Excursion
Probability Theory and Related Fields, Springer Verlag, 2004, 128(2), pp.161-212. ⟨10.1007/s00440-003-0297-8⟩
hal-00145676v1  Journal articles
Sébastien Chaumont. Uniqueness to elliptic and parabolic Hamilton-Jacobi-Bellman equations with non-smooth boundary
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339 (8), pp.555-560
hal-00141875v1  Journal articles
Jean-Louis Clerc. L'indice de Maslov généralisé
Journal de Mathématiques Pures et Appliquées, Elsevier, 2004, 83 (1), pp.99-114
hal-00141877v1  Journal articles
Jean-Louis ClercBent Orsted. Corrigendum to "The Gromov norm of the Kaehler class and the Maslov index
Asian Journal of Mathematics, International Press, 2004, 8, pp.391-394
hal-00141871v1  Journal articles
Jean-Louis Clerc. The Maslov triple index on the Shilov boundary of a classical domain
Journal of Geometry and Physics, Elsevier, 2004, 49 (1), pp.21-51. ⟨10.1016/S0393-0440(03)00059-7⟩
hal-00338558v1  Conference papers
Mathieu ColinThierry Colin. Cauchy problem and numerical simulation for a quasilinear Zakharov system describing laser plasma interaction
Conference on nonlinear analysis, 2004, orlando, United States. pp.1679-1686
hal-00338542v1  Journal articles
Mathieu ColinThierry Colin. On a quasilinear Zakharov system describing interactions laser plasma
Differential and integral equations, Khayyam Publishing, 2004, 17 (3,4), pp.297-330
hal-00338539v1  Journal articles
Mathieu ColinLouis Jeanjean. Solutions for a quasilinear Schrodinger equation : a dual approach
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2004, 56 (2), pp.213-226
hal-00768714v1  Journal articles
Emmanuel CreuséGerd KunertSerge Nicaise. A posteriori error estimation for the Stokes problem : Anisotropic and Isotropic discretizations
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2004, 14 (9), pp.1297-1341. ⟨10.1142/S0218202504003635⟩
hal-00144001v1  Directions of work or proceedings
Robert C. Dalang (ed.)Marco Dozzi (ed.)Francesco Russo. Seminar on stochastic analysis, random fields and applications IV
France. Birkhäuser Verlag, pp.xii + 328, 2004
hal-00274884v1  Conference papers
Benoîte de Saporta. Queue de la solution stationnaire d'une équation récursive aléatoire à coefficients markoviens
Colloque Jeunes Probabilistes et statisticiens, Apr 2004, aussois, France
hal-00274878v1  Journal articles
Benoîte de SaportaYves Guivarc'HEmile Le Page. On the multidimensional stochastic equation Y(n+1)=a(n)Y(n)+b(n)
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339 (7), pp.499-502
hal-00274887v1  Conference papers
Benoîte de Saporta. Renewal theory for a system of renewal equations
Second International Workshop on Applied Probability, Mar 2004, Le Pirée, Greece
hal-00274880v1  Journal articles
Benoîte de SaportaJian-Feng Yao. Tail of a linear diffusion with Markov switching
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339 (9), pp.643-646
hal-00195943v1  Conference papers
Nicolas DevictocJulien JacquesChristian Lavergne. Analyse de sensibilité pour modèles à entrées corrélées
Colloque Maîtrise des Risques et Sureté de Fonctionnement, 2004, Bourges, France
hal-00195935v1  Conference papers
Nicolas DevictocJulien JacquesChristian Lavergne. Analyse de sensibilité globale
36ème Journées de statistique de la SFdS, 2004, Pau, France. pp.1
hal-00147616v1  Journal articles
Randal DoucGersende FortÉric MoulinesPhilippe Soulier. Practical drift conditions for subgeometric rates of convergence
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2004, 14 (3), pp.1353-1377. ⟨10.1214/105051604000000323⟩
hal-03180981v1  Journal articles
Nicolas FournierJean-Sébastien Giet. Convergence of the Marcus–Lushnikov Process
Methodology and Computing in Applied Probability, Springer Verlag, 2004, 6 (2), pp.219-231. ⟨10.1023/B:MCAP.0000017714.56667.67⟩
hal-00145658v1  Journal articles
Nicolas FournierStéphane Mischler. On a discrete Boltzmann-Smoluchowski equation with rates bounded in the velocity variables
Communications in Mathematical Sciences, International Press, 2004, 2 (suppl. 1), pp.55-63